MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Perclose¿ ProStyle¿; Device, Hemostasis, Vascular

ABBOTT VASCULAR INC. Perclose¿ ProStyle¿; Device, Hemostasis, Vascular
Model Number 12773-03
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was an arteriotomy closure of the left common femoral artery using a prostyle device after an interventional thrombectomy procedure with an 8f sheath.Reportedly, strong resistance was encountered during device removal.Due to concern regarding potential complications, the suture was cut and the device was removed.A new prostyle device was used to achieve hemostasis.There were no adverse patient effects and no reported clinically significant delay in the procedure or therapy.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.

Brand Name
Perclose¿ ProStyle¿
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50897528
Report Number2024168-2026-03717
Device Sequence Number12238201
Product Code MGB
UDI-Device Identifier08717648235184
UDI-Public(01)08717648235184(17)280531(10)6061541
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12773-03
Device Catalogue Number12773-03
Device Lot Number6061541
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown